# SDR ABXA20150730089

- Difficulty date: July 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14T1342U105
- Part serial: 299780
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR TO LE ANGLE, ABOVE & AFT OF SLAT PDU CRACKED AT LOWER END.  REMOVED & INSTALLED SERVICEABLE LOWER FRONT SPAR TO LE ANGLE ABOVE & AFT OF SLAT PDU IAW SRM 51-40-02 PARA 7, NO LEAKS NOTED.  CRACKED 2 INCHES, PN 14T1342U105, PART NAME ANGLE, WING LE, SN 299780, FS & BS 780 - 786, STRINGER & WS, WS 187 - 195.  ACFT WAS GNDED.
